Found 15 Documents (Results 1–15)

Maximally almost periodic groups and a theorem of Glicksberg. (English) Zbl 0889.22003

Andima, Susan (ed.) et al., Papers on general topology and applications. Papers presented at the 11th summer conference at the University of Southern Maine, Gorham, ME, USA, August 10–13, 1995. New York, NY: The New York Academy of Sciences. Ann. N. Y. Acad. Sci. 806, 454-464 (1996).
Reviewer: M.I.Ursul (Oradea)
MSC:  22A05

Filter Results by …

Document Type

all top 5

Year of Publication

all top 3

Main Field